MEDizzy
MEDizzy
Iqra
Iqraabout 2 months ago
Symptoms of cocaine overdose

Symptoms of cocaine overdose

A cocaine overdose can occur when you use enough of the drug that it causes side effects which are especially severe, life-threatening, or even fatal.1 Overdose can be intentional or unintentional. An intentional overdose occurs when someone takes enough to cause an overdose on purpose, such as during a suicide attempt.8 An unintentional overdose occurs when too much was taken by mistake or unknowingly—like when the drug contains an additional, unknown substance.9 It is possible to overdose on cocaine at any time, even if it is only used once.1,2 After a period of abstinence, someone who experiences a cocaine relapse is at the highest risk for overdose due to reduced tolerance.3 Cocaine overdose is hazardous, since it can cause a range of issues, including dangerously high blood pressure and body temperature, significant agitation and anxiety, hallucinations, abnormal heart rhythms, heart attacks, seizures, strokes, and death.1,3

0
Other commentsSign in to post comments. You don't have an account? Sign up now!

Recent MCQs















Show more MCQs

Recent flashcard sets















Show more flashcards